Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been experiencing elevated dilantin level without known cause. There had been no changes in my lifestyle and no apparent reason for the increase. My dilantin elevated to 50 which led to seizure activity. Only think I can remember that may be possible trigger are antibiotics that I’ve taken. Few days before the discovery of the increased dilantin level, I had taken 3 capsules of amoxicillin 500mg. my neurologist she insisted there was no connection.

Loading...


I am on Dilantin 300mg daily since a brain surgery 5 years ago. I’ve recently also experienced elevated Dilantin level, first 45 and second time 52. Before that I had a routine blood test and my PSA level was 6.5ng/ml. the physician performed a rectal examination and ultrasound and prescribed me Ofloxacin 200mg twice daily and Cardura 1mg daily for 1 month. After a month, the PSA level dropped to 6.0ng/ml. However, after a week days, I’ve developed nausea and vomiting.
Reply

Loading...